VOL. 9 · NO. 2 | April, 1957
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 9 (2), (April, 1957)
No abstract available
Articles
Minoru TANAKA
J. Math. Soc. Japan 9 (2), 171-191, (April, 1957) DOI: 10.2969/jmsj/00920171
KEYWORDS: 10.1X
No abstract available
Gaisi TAKEUTI
J. Math. Soc. Japan 9 (2), 192-194, (April, 1957) DOI: 10.2969/jmsj/00920192
KEYWORDS: 02.0X
No abstract available
Shigeru ISHIHARA
J. Math. Soc. Japan 9 (2), 195-227, (April, 1957) DOI: 10.2969/jmsj/00920195
KEYWORDS: 53.00
No abstract available
Fred B. WRIGHT
J. Math. Soc. Japan 9 (2), 228-233, (April, 1957) DOI: 10.2969/jmsj/00920228
KEYWORDS: 22.0X
No abstract available
Maxwell O. READE
J. Math. Soc. Japan 9 (2), 234-238, (April, 1957) DOI: 10.2969/jmsj/00920234
KEYWORDS: 30.0X
No abstract available
Tosio KATO
J. Math. Soc. Japan 9 (2), 239-249, (April, 1957) DOI: 10.2969/jmsj/00920239
KEYWORDS: 46.2X
No abstract available
Itiro TAMURA
J. Math. Soc. Japan 9 (2), 250-262, (April, 1957) DOI: 10.2969/jmsj/00920250
KEYWORDS: 55.0X
No abstract available
Ichiro AMEMIYA
J. Math. Soc. Japan 9 (2), 263-279, (April, 1957) DOI: 10.2969/jmsj/00920263
KEYWORDS: 06.0X
No abstract available
Back to Top